| Model Number |
BF-P180 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the bronchovideoscope to the service center for a separate issue.During the device analysis, the investigator indicated the connecting tube had corrosion.There was no patient involvement.
Event or Problem Description
There is no new information provided by the customer.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was identified.Based on the results of the investigation, a root cause could not be identified.Reasonably known information suggests probable causes such as material problems like: degradation.Mechanical problems like: device migration; stress; wear and tear; leakage; lubrication.These causes can occur between components such as mesh; tube; cover; label; cannula; coating material; power cord; electrical cable; tip; adhesive; lenses; electrode; housing; stain relief; handpiece; access port; camera; and connector/coupler; knob; ring; prong; tube; joint; switch/relay; connector pin; plate; and lenses without any design or manufacturing issue.That could lead to appearance issues.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.